# SDR UALA2011061302908

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 32,705 hours, 14,456 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DEPLOYED AT ROW 26ABC.  MASK STOWED,  SEAT NOT TO BE OCCUPIED.  ACCOMPLISHED REPACK OF O2 MASKS AT ROW 26ABC PER MM & ACCOMPLISHED MANUAL MASK RELEASE OPS CHECK PER MM.  OPS CHECKED NORMAL.  REPAIRED MASK REPACKED MASK.
